# SDR SWAA2021082201848

- Difficulty date: January 16, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 24,607 hours, 46,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK FROM STA.727B TO STA.887 REQUIRES REPLACEMENT. / R & R # 1 SEAT TRACK FROM STA. 727B TO STA 887 IAW SRM 51-40-08 AND AMM 51-21-72; PART # 146A5350U35.
